Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.net/journal/jamp
E-mail: [email protected]
"Self-Adaptive Algorithms for the Split Common Fixed Point Problem of the Demimetric Mappings"
written by Xinhong Chen, Yanlai Song, Jianying He, Liping Gong,
published by Journal of Applied Mathematics and Physics, Vol.7 No.10, 2019
has been cited by the following article(s):
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top